Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Why is there large amount of white discharge after taking an i pill ?

hii i had sex with my boyfriend 1 month ago...i had ipill ...i got my periods little late ....but know i am having disharge from my vagina in large amount then earlier of white colour,semi-solid& itching happens in that area whole day from past 3 days....what is this? help...
Asked On : Mon, 16 May 2011
Answers:  2 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
You know what you should better consult your OB about that ASAP esp. youre having itchiness on your vagina... and from my experience, the longer you keep that one it will surely worsen..
Answered: Mon, 16 May 2011
General & Family Physician Dr. Syed Anwar Nadeem's  Response
you have some infection go for urine for C/s
Answered: Mon, 16 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor